Number of Articles: 1016
76. On the Spectral Properties of Degenerate Non-selfadjoint Elliptic systems of Differential Operators

Volume 29, No. 2, November and December 2003, Pages 13-26

A. Sameripour; A. Ahooghanladari


77. On δ-Quasi Armendariz Modules

Volume 33, No. 2, November and December 2007, Pages 15-26

E. Hashemi


78. On the denseness of the invertible group in uniform Frechet algebras

Volume 37, No. 1, March and April 2011, Pages 15-27

T. Ghasemi Honary; M. Najafi Tavani


79. Lie triple derivation algebra of Virasoro-like algebra

Volume 38, Issue 1, March and April 2012, Pages 17-26

H. T. Wang; N. Jing; Q. G. Li


80. Separative Ideals of Exchange Rings

Volume 36, No. 2, November and December 2010, Pages 19-34

H. Chen


81. Insertion of a Function Belonging to a Certain Subclass of R^x

Volume 28, No. 2, November and December 2002, Pages 19-27

M. Mirmiran


82. Quasi-Primitive Rings and Density Theory

Volume 27, No. 2, November and December 2001, Pages 19-43

H. Khabazian


83. Common Fixed Point Theorms Using Generalized Contractive Conditions

Volume 27, No. 1, March and April 2001, Pages 19-28

M. Akkouchi; A. Bounabat; A. Hadik


84. Ranks of modules relative to a torsion theory

Volume 37, No. 4, November and December 2011, Pages 19-33

Sh. Asgari; A. Haghany


85. Generalized Derivations on Modules

Volume 32, No. 1, March and April 2006, Pages 21-31

Gh. Abbaspour; M. S. Moslehian; A. Niknam


86. Explicit ABS Solution of a Class of Linear Inequality Systems and LP Problems

Volume 30, No. 2, November and December 2004, Pages 21-38

H. Esmaeili; N. Mahdavi-Amiri; E. Spedicato


87. COMPOSITE INTERPOLATION METHOD AND THE CORRESPONDING DIFFERENTIATION MATRIX

Volume 37, No. 2, July and August 2011, Pages 21-34

H. MARZBAN; H. TABRIZIDOOZ


88. Central and Local Limit Theories in Markov Dependent Random Variables

Volume 34, No. 1, March and April 2008, Pages 23-35

A. Rahimzadeh Sani


89. A Representation for Characteristic Functionals of Stable Random Measures with Values in Sazonov Spaces

Volume 36, No. 1, March and April 2010, Pages 27-39

S. Mahmoodi; A. R. Soltani


90. Probability of Mutually Commuting N-Tuples in Some Classes of Compact Groups

Volume 34, No. 2, November and December 2008, Pages 27-37

A. Erfanian; F. Russo


91. Beyond first order logic: From number of structures to structure of numbers: Part II

Volume 39, Issue 1, March and April 2013, Pages 27-48

J. Baldwin; T. Hyttinen; M. Kesala


92. α Valuations of Special Classes of Quadratic Graphs

Volume 28, No. 1, March and April 2002, Pages 29-42

K. Eshghi


93. The N-Membranes Problem

Volume 35, No. 1, March and April 2009, Pages 31-40

A. Razani; E. Lindgren


94. A Note on Weighted Composition Operators on L^p-Spaces

Volume 29, No. 1, March and April 2003, Pages 47-54

M. R. Jabbarzadeh; E. Pourreza


95. Radical of $\cdot$-ideals in $PMV$-algebras

Volume 42, Issue 2, March and April 2016, Pages 233-246

F. Forouzesh


96. The least-square bisymmetric solution to a quaternion matrix equation with applications

Volume 39, Issue 2, May and June 2013, Pages 239-257

Q. Wang; G. Yu


97. Flag-transitive point-primitive $(v,k,4)$ symmetric designs with exceptional socle of Lie type

Volume 43, Issue 2, March and April 2017, Pages 259-273

Y. Wang; S. Zhou


98. Connections between labellings of trees

Volume 43, Issue 2, March and April 2017, Pages 275-283

B. Yao; X. Liu; M. Yao


99. Stochastic differential inclusions of semimonotone type in Hilbert spaces

Volume 41, Issue 2, March and April 2015, Pages 291-306

H. Abedi


100. ‎Finite iterative methods for solving systems of linear matrix equations over reflexive and anti-reflexive matrices

Volume 40, Issue 2, March and April 2014, Pages 295-323

Mehdi Dehghan; Masoud Hajarian